Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 724049, 5 pages
http://dx.doi.org/10.1155/2013/724049
Research Article

On Metric Dimension of Some Rotationally Symmetric Graphs

1Department of Mathematics, National University of Computer and Emerging Sciences, FAST, Peshawar 25000, Pakistan
2Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60000, Pakistan

Received 6 December 2012; Accepted 3 January 2013

Academic Editors: A. Cossidente and S. Zhou

Copyright © 2013 M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ali, M. T. Rahim, G. Ali, and U. Ali, “On Metric Dimension of Some Rotationally Symmetric Graphs,” ISRN Combinatorics, vol. 2013, Article ID 724049, 5 pages, 2013. doi:10.1155/2013/724049